RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2005, Volume 44, Number 3, Pages 305–334 (Mi al114)  

This article is cited in 3 scientific papers (total in 3 papers)

Borel Subalgebras of Schur Superalgebras

A. N. Zubkov

Omsk State Pedagogical University

Abstract: It is proved that any Schur superalgebra is representable as a product of two Borel subalgebras of that superalgebra, which are symmetric w. r. t. its natural anti-isomorphism (Bruhat – Tits decomposition). This readily implies that any simple module is uniquely defined by its highest weight, and all other weights are strictly less than is the highest under the dominant ordering. It is stated that the fundamental theorem of Kempf, which is valid for all classical Schur algebras, might be true for superalgebras only if they are semisimple. Nevertheless, a weaker theorem of Grothendieck holds true for superalgebras since Borel subalgebras are quasihereditary. Also we formulate an analog of the Donkin – Mathieu theorem for Schur superalgebras, and show that it is valid in the elementary non-classical case, that is, for the algebras $S(1|1, r)$.

Keywords: Borel subalgebra, simple module, Schur superalgebra

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2005, 44:3, 168–184

Bibliographic databases:

UDC: 512.552.22
Received: 05.05.2004

Citation: A. N. Zubkov, “Borel Subalgebras of Schur Superalgebras”, Algebra Logika, 44:3 (2005), 305–334; Algebra and Logic, 44:3 (2005), 168–184

Citation in format AMSBIB
\Bibitem{Zub05}
\by A.~N.~Zubkov
\paper Borel Subalgebras of Schur Superalgebras
\jour Algebra Logika
\yr 2005
\vol 44
\issue 3
\pages 305--334
\mathnet{http://mi.mathnet.ru/al114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2170689}
\zmath{https://zbmath.org/?q=an:1150.16028}
\transl
\jour Algebra and Logic
\yr 2005
\vol 44
\issue 3
\pages 168--184
\crossref{https://doi.org/10.1007/s10469-005-0018-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-22344453835}


Linking options:
  • http://mi.mathnet.ru/eng/al114
  • http://mi.mathnet.ru/eng/al/v44/i3/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Zubkov, “Some Properties of General Linear Supergroups and of Schur Superalgebras”, Algebra and Logic, 45:3 (2006), 147–171  mathnet  crossref  mathscinet  zmath
    2. Marko F., Zubkov A.N., “Schur superalgebras in characteristic $p$. II”, Bull. London Math. Soc., 38:1 (2006), 99–112  crossref  mathscinet  zmath  isi  elib
    3. La Scala R., Zubkov A., “Costandard modules over Schur superalgebras in characteristic $p$”, J. Algebra Appl., 7:2 (2008), 147–166  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:209
    Full text:70
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019